# SDR SWAA2020020544992

- Difficulty date: January 15, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB ON STIFFENER CRACKED AT LOCATION REAR SPAR RIB STAB. STA. 120.30.      REPAIRED INSPAR RIB IAW EA.
